Posted by BWC
on August 27, 2000 at 20:07:02:
In Reply to: Re: Adderall- Does anyone NOT like it? posted by TYGG on August 24, 2000 at 23:51:18:
: : There seems to be a lot of talk about adderall being this wonder drug for ADD. However, I am 27 years old and have switched from ritalin to adderall, and have been having a pretty rough time with mood swings and edginess. I have tried different dosing options, but the result is almost always the same. Has anyone else had a bad experience with this drug?
: Yes! Our son took it for 4 days, one dose in the morning and only 5 mgs. He had real bad "tics" and we stopped it immediately. Some say after a few weeks it is in your system and all this stops. But I say don't take any chances!
Our 8-year-old son is going on 3 years taking Adderall. He started with 5 mgs and now is up to 15 mgs on school days and 10 mgs on weekends. Most mornings for the past few weeks he has been a bear in the morning prior to taking his med (he takes 1 dose in the morning). He had been on a 2-week holiday prior to that. He has some problems getting to sleep and some loss of appetite but it does wonders for his concentration at school. His mood swing seems to be from grouchy in the morning (not all the time) to pleasant the rest of the day. His grouchiness may stem from a combination of needing some food and the med.